# SDR UALA2013022101054

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 37,930 hours, 15,472 cycles
- Engine: Iae V2522A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 ENGINE PYLON BLEED LOOP 1HF1 DUE TO LOW RESISTANCE READINGS.  REPLACED LOOP, RAN ENGINE 5 MINS 2X NO FAULTS NOTED, NO RELATED PFR ISSUES.
